Nous étudions l'espace Pl(c,λ) des plongements symplectiques de la boule fermée
We study the space Pl(c,λ) of symplectic embeddings of the closed ball
Révisé le :
Publié le :
François Lalonde 1 ; Martin Pinsonnault 2
@article{CRMATH_2002__335_11_931_0, author = {Fran\c{c}ois Lalonde and Martin Pinsonnault}, title = {Groupes d'automorphismes et plongements symplectiques de boules dans les vari\'et\'es rationnelles}, journal = {Comptes Rendus. Math\'ematique}, pages = {931--934}, publisher = {Elsevier}, volume = {335}, number = {11}, year = {2002}, doi = {10.1016/S1631-073X(02)02583-9}, language = {fr}, }
TY - JOUR AU - François Lalonde AU - Martin Pinsonnault TI - Groupes d'automorphismes et plongements symplectiques de boules dans les variétés rationnelles JO - Comptes Rendus. Mathématique PY - 2002 SP - 931 EP - 934 VL - 335 IS - 11 PB - Elsevier DO - 10.1016/S1631-073X(02)02583-9 LA - fr ID - CRMATH_2002__335_11_931_0 ER -
%0 Journal Article %A François Lalonde %A Martin Pinsonnault %T Groupes d'automorphismes et plongements symplectiques de boules dans les variétés rationnelles %J Comptes Rendus. Mathématique %D 2002 %P 931-934 %V 335 %N 11 %I Elsevier %R 10.1016/S1631-073X(02)02583-9 %G fr %F CRMATH_2002__335_11_931_0
François Lalonde; Martin Pinsonnault. Groupes d'automorphismes et plongements symplectiques de boules dans les variétés rationnelles. Comptes Rendus. Mathématique, Volume 335 (2002) no. 11, pp. 931-934. doi : 10.1016/S1631-073X(02)02583-9. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02583-9/
[1] Topology of symplectomorphism groups of S2×S2, Invent. Math., Volume 131 (1998), pp. 1-23
[2] Topology of symplectomorphism groups of rational ruled surfaces, J. Amer. Math. Soc., Volume 13 (2000), pp. 971-1009
[3] Pseudo holomorphic curves in symplectic manifolds, Invent. Math., Volume 82 (1985), pp. 307-347
[4] J-curves and the classification of rational and ruled symplectic 4-manifolds, Contact and Symplectic Geometry, Publ. Newton Inst., 8, Cambridge University Press, Cambridge, 1996, pp. 3-42
[5] The topology of the space of symplectic balls in rational 4-manifolds (Preprint 33 p) | arXiv
[6] Blow ups and symplectic embeddings in dimension 4, Topology, Volume 30 (1991), pp. 409-421
[7] Almost complex structures on S2×S2, Duke Math. J., Volume 101 (2000), pp. 135-177
[8] M. Pinsonnault, En préparation
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier